Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Valuation ideals in polynomial rings


Author: A. Seidenberg
Journal: Trans. Amer. Math. Soc. 57 (1945), 387-425
MSC: Primary 09.1X
MathSciNet review: 0012270
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Knill, Allgemeine Bewertungstheorie, Journal für Mathematik vol. 167 (1932).
  • [2] Saunders MacLane and O. F. G. Schilling, Zero-dimensional branches of rank one on algebraic varieties, Ann. of Math. vol. 40 (1939).
  • [3] A. Ostrowski, Untersuchung zur arithmetische Theorie der Körper, part 3, Math. Zeit. vol. 39 (1934).
  • [4] O. Perron, Die Lehre von den Kettenbrüchen, Leipzig and Berlin, 1913.
  • [5] Oscar Zariski, Polynomial Ideals Defined by Infinitely Near Base Points, Amer. J. Math. 60 (1938), no. 1, 151–204. MR 1507308, http://dx.doi.org/10.2307/2371550

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0012270-3
PII: S 0002-9947(1945)0012270-3
Article copyright: © Copyright 1945 American Mathematical Society